# SDR MZZA2010011100001

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 35,278 hours, 13,156 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 5892
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 11,314 hours, 2,610 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT DUCT PRESS 0 RIGHT DUCT 42 PSI.  PERFORMED BLEED EALTH CHECK REF AMM 36-11-00-700-801.  FOUND FAULTY BLEED AIR REGULATOR, PRSOV AND HIGH STAGE REGULATOR.  REMOVED AND REPLACED SAME FEF AMM 36-11-03, 36-11-04 AND 36-11-07.  OPS CHECK NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1382376, S/N OFF 07159 TT 1371122, S/N OFF 05892 TT 1329106, S/N OFF 02977 VALVE, BLEED, H  OFF 29-3611-9-0002 7159, ON 29-3611-9-0002 0666 REGULATOR, BLEED  OFF 29-3611-9-0005 5892, ON 29-3611-9-0005 4038 REGULATOR, HI S  OFF 29-3611-9-0001 2977 ON 29-3611-9-0006 8021.
